Alert archive / Wyoming / High Wind Watches in 2021

High Wind Watch 6, NWS Riverton, WY

February 21, 2021Natrona County, Wyoming

NWS Riverton, WY issued this high wind watch at Feb 21, 2021, 11:46 AM MST for Natrona County, Wyoming. It took effect at Feb 22, 2021, 12:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 21, 2021, 11:46 AM MST (18:46 UTC)
In effect from
Feb 22, 2021, 12:00 PM MST
Expired
Feb 22, 2021, 3:35 AM MST
In force
Issued by
NWS Riverton, WY

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2021-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2021-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WWUS75 KRIW 211846
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1146 AM MST Sun Feb 21 2021

WYZ030-221245-
/O.EXB.KRIW.HW.W.0007.210221T1846Z-210223T0000Z/
East Sweetwater County-
Including the city of Wamsutter
1146 AM MST Sun Feb 21 2021

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...East Sweetwater County.

* WHEN...Until 5 PM Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Areas of blowing snow. Roads will be mainly 
  wet this afternoon, but could become slick towards sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ017-221245-
/O.EXA.KRIW.HW.W.0007.210221T1900Z-210223T0000Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
1146 AM MST Sun Feb 21 2021

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Wind River Basin. The strongest winds will generally
  occur between Dubois and Riverton, and areas northward including
  Pavillion. 

* WHEN...Until 5 PM Monday. The strongest winds are expected 
  tonight into the day Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Please keep two hands on your steering 
  wheel in case of a sudden, strong wind gust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

WYZ002-003-221245-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/
Absaroka Mountains-Cody Foothills-
Including the cities of Clark, Cody, and Meeteetse
1146 AM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the
  lower elevations, and 40 to 50 mph with gusts around 80 mph in 
  the mountains.

* WHERE...Absaroka Mountains and Cody Foothills. The bulk of the
  high wind in the lower elevations will occur from just south of
  Cody, northward to Clark.

* WHEN...Until noon Monday.

* IMPACTS...Mainly to transportation, especially along Highway 
  120 and the Chief Joesph Highway. Enhanced blow over risk for 
  light and high profile vehicles including campers and tractor 
  trailers.

* ADDITIONAL DETAILS...At 930 AM, a wind gust of 76 mph occurred
  along Chief Joseph Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ016-221245-
/O.CON.KRIW.HW.W.0007.210221T1900Z-210223T0000Z/
Upper Wind River Basin-
Including the city of Dubois
1146 AM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Upper Wind River Basin including Dubois and Crowheart.

* WHEN...Until 5 PM Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Please keep two hands on your steering 
  wheel in case of a sudden, strong wind gust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ020-221245-
/O.NEW.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/
Natrona County Lower Elevations-
Including the city of Casper
1146 AM MST Sun Feb 21 2021

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph
  possible. Localized higher gusts of 70 to 75 mph could occur
  along Outer Drive on the south side of Casper.

* WHERE...Natrona County Lower Elevations.

* WHEN...From Monday afternoon through Tuesday morning. The
  strongest winds will occur Monday night.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

21
2 follow-up statements
835 
WWUS75 KRIW 220200
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
700 PM MST Sun Feb 21 2021

WYZ002-003-221300-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/
Absaroka Mountains-Cody Foothills-
Including the cities of Clark, Cody, and Meeteetse
700 PM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the 
  lower elevations, and 40 to 50 mph with gusts around 80 mph in 
  the mountains. 

* WHERE...Absaroka Mountains and Cody Foothills. The bulk of the 
  high wind in the lower elevations will occur from just south 
  of Cody, northward to Clark.

* WHEN...Until noon Monday.

* IMPACTS...Mainly to transportation, especially along Highway 
  120 and the Chief Joesph Highway. Enhanced blow over risk for 
  light and high profile vehicles including campers and tractor 
  trailers.

* ADDITIONAL DETAILS...At 435 PM, a wind gust of 83 mph occurred
  along Chief Joseph Pass. Wind gusts around Cody have been 50 to
  60 mph at times so far. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ016-221300-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
Upper Wind River Basin-
Including the city of Dubois
700 PM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.
  Wind gusts of 45 to 50 mph have been common so far at the Dubois
  Airport and in parts of Dubois.

* WHERE...Upper Wind River Basin including Dubois and Crowheart.

* WHEN...Until 5 PM Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Please keep two hands on your steering 
  wheel in case of a sudden, strong wind gust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ030-221300-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
East Sweetwater County-
Including the city of Wamsutter
700 PM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...East Sweetwater County.

* WHEN...Until 5 PM Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Southwest Wyoming Region Airport had a wind
  gust of 60 mph at 546 PM. Many locations are seeing wind gusts
  around 45 mph. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ017-221300-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
700 PM MST Sun Feb 21 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Wind River Basin. The strongest winds will generally 
  occur between Dubois and Riverton, and areas northward 
  including Pavillion.

* WHEN...Until 5 PM Monday. 

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...The Central Wyoming Regional Airport at
  Riverton has gusted to 59 mph a few times this evening. Wind
  gusts over 50 mph have occurred around central Fremont county
  this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

WYZ020-221300-
/O.CON.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/
Natrona County Lower Elevations-
Including the city of Casper
700 PM MST Sun Feb 21 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible. Localized higher gusts of 70 to 75 mph could occur 
  along Outer Drive on the south side of Casper.

* WHERE...Natrona County Lower Elevations.

* WHEN...From Monday afternoon through Tuesday morning. The 
  strongest winds will occur Monday night.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/riw
488 
WWUS75 KRIW 221035
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
335 AM MST Mon Feb 22 2021

WYZ020-221930-
/O.UPG.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/
/O.EXB.KRIW.HW.W.0007.210222T1900Z-210223T1900Z/
Natrona County Lower Elevations-
Including the city of Casper
335 AM MST Mon Feb 22 2021

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible. Localized higher gusts of 70 to 75 mph could occur 
  along Outer Drive on the south side of Casper.

* WHERE...Natrona County Lower Elevations.

* WHEN...From noon today to noon MST Tuesday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ002-003-221900-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/
Absaroka Mountains-Cody Foothills-
Including the cities of Clark, Cody, and Meeteetse
335 AM MST Mon Feb 22 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the 
  lower elevations, and 40 to 50 mph with gusts around 80 mph in 
  the mountains.

* WHERE...Absaroka Mountains and Cody Foothills. The bulk of the 
  high wind in the lower elevations will occur from just south 
  of Cody, northward to Clark.

* WHEN...Until noon today.

* IMPACTS...Mainly to transportation, especially along Highway 
  120 and the Chief Joesph Highway. Enhanced blow over risk for 
  light and high profile vehicles including campers and tractor 
  trailers.

* ADDITIONAL DETAILS...At 435 PM Sunday, a wind gust of 83 mph
  occurred along Chief Joseph Pass. The highest gust here so far
  this morning was 70 mph At 212 AM. At 1020 PM Sunday, a wind
  gust of 61 mph occurred at the Cody Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ016-221930-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
Upper Wind River Basin-
Including the city of Dubois
335 AM MST Mon Feb 22 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected. Wind gusts of 45 to 50 mph have been common so far 
  at the Dubois Airport and in parts of Dubois.

* WHERE...Upper Wind River Basin including Dubois and Crowheart.

* WHEN...Until 5 PM Today.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Please keep two hands on your steering 
  wheel in case of a sudden, strong wind gust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive. In a parking lot, park into the
wind to minimize the possibility of your car door hitting another
parked vehicle.

&&

$$

WYZ030-221930-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
East Sweetwater County-
Including the city of Wamsutter
335 AM MST Mon Feb 22 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...East Sweetwater County.

* WHEN...Until 5 PM Today.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Southwest Wyoming Region Airport had a wind
  gust of 60 mph at 546 PM Sunday. Many locations are seeing wind
  gusts around 45 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

Please keep two hands on your steering wheel in case of a sudden,
strong wind gust.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ017-221930-
/O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
335 AM MST Mon Feb 22 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Wind River Basin. The strongest winds will generally 
  occur between Dubois and Riverton, and areas northward 
  including Pavillion.

* WHEN...Until 5 PM Monday.

* IMPACTS...Mainly to transportation. Enhanced blow over risk 
  for light and high profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...The Central Wyoming Regional Airport at
  Riverton gusted to 65 mph at 245 AM this morning, with several
  gusts over 60 mph this morning. Wind gusts over 50 mph have 
  occurred around central Fremont County Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/riw

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 21, 11:12 AM MST, 34 minutes earlier.

Area forecast discussion, Feb 21, 11:12 AM MST, 34 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1112 AM MST Sun Feb 21 2021

.SHORT TERM...Today through Monday

Northwest flow will set up over the Cowboy State today, as a ridge
over the EPAC folds over and a very strong (150+kt) jet moves
onshore over central British Columbia. This pattern will be in place
for the next few days, as a storm system upstream over the Gulf of
Alaska makes its way to the region by Tuesday. The focus will shift
to wind under this pattern. Strong to high winds will continue
through Monday morning for the Absaroka Mountains and Cody
Foothills, as 700mb winds continue to increase over these areas. In
addition, the temperature gradient at 700mb will tighten along the
east slopes of the Absarokas. This will lead to strong gap flow to
occur near Clark, with gusty winds also occurring near the Buffalo
Bill Reservoir. The pressure gradient across the state will be
somewhat tight as well, leading to very windy conditions across the
south this afternoon. Gusty winds will also occur over portions of
the Wind River Basin this afternoon, with favorable northwest flow.

These conditions will remain in place Monday, with 700mb winds
increasing. The gradient across the Cowboy State will tighten, as
the aforementioned jet sags southward. 700mb winds also increase,
with 40-50kt occurring across much of the area east of the Divide.
The current High Wind Warnings will likely have to be extended
through Monday night, as a result. There are also signs of a
downsloping signature developing along the southern end of the
Absarokas into the Wind River Basin. This could lead to high winds
mixing to the surface in the basin. Confidence is still a bit low to
issue a High Wind Watch for the Wind River Basin, but will not be
surprised if guidance starts leaning in this direction. The windy
conditions across the south will return Monday and expand into
Natrona County.

Light snow showers will remain possible over the far west today and
Monday. Accumulations will remain minor, with a couple of inches
expected over the higher peaks today and Monday. The arctic airmass
that has plagued the forecast area for the last couple of weeks will
finally get mixed out by Monday, with temperatures reaching the 40s
east of the Divide.

.LONG TERM...Monday night through Saturday

Moving into the period starting Monday night, winds still look to
be a big story across the entire state through the day Tuesday.
Snow looks to be confined to the usually favored western areas
through the first part of Tuesday. Models then show the moisture
moving southward with a front dropping across the state. Ahead of
this front, temperatures look to be in the 30s and 40s for much of
the state, with 20s over the mountains. It is possible that
precipitation could be in the form of rain, or a mixture in the
warmer spots, until the colder air takes over. For Wednesday,
expect temperatures to be several degrees colder with highs
remaining below freezing. The upper level trough supporting the
cold front finally moves through the area Wednesday, strengthening
as it digs southward over CO. Expect spotty activity across the
west and north, in the wake of this system. A transitory ridge
will quickly build over the region on Thursday, ahead of a quickly
approaching trough. Snow could develop over northwest portions
late Thursday afternoon ahead of the trough. The trough will
continue its fast pace and clear the Cowboy State by 12Z Friday.
Snow looks likely for the far west through the day Friday into
Saturday, as a second system dives southward over the Great Basin.
Snow will become possible across the south, as the northern edge
of the downstream jet nudges northward over southern WY. There is
a possibility a surface low could develop along Friday's cold
front in this area.

&&

.AVIATION...For the 18Z TAFS through 18Z Monday
Issued at 1111 AM MST Sun Feb 21 2021

East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals

VFR conditions will prevail at the terminal sites through the
period. Melting snow in some of the basins from last nights
system brings the potential for some patchy fog, but with most
terminals seeing stronger winds overnight we don't have enough
confidence to include it. A gusty wind will occur at KCOD and KCPR
this afternoon through tonight. Gusty winds will also develop at
KRIW this afternoon.

West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals

VFR conditions will occur at the terminal sites through this
evening. KJAC airport may see off and on flurries today, with a more
general light snow developing after 04Z with MVFR conditions likely.
Some light snow will occur over the western mountains this afternoon
and tonight, with partial mountain obscuration. Windy at KRKS this
afternoon, overnight, and Monday. A gusty wind will also develop at
KBPI and KPNA this afternoon, decreasing around 02Z.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...

Strong to high winds will occur over zones 276/286 today through
Monday morning. Strong winds will also occur across zone 279.
Gusty winds will develop this afternoon across zones 277, 278,
280 and 283. Light snow showers will remain possible across the
western zones. Expect these conditions to return for Monday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until noon MST Monday for WYZ002-003.

High Wind Warning until 5 PM MST Monday for WYZ016.

&&

SHORT TERM...LaVoie
LONG TERM...Clayton
AVIATION...Hulme
FIRE WEATHER...LaVoie
Hazardous weather outlook, Feb 21, 6:12 AM MST, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
612 AM MST Sun Feb 21 2021

WYZ001>020-022>030-221315-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
612 AM MST Sun Feb 21 2021

...High Wind Warnings for the Cody Foothills and Absaroka
Mountains today through Monday morning...

...High Wind Warning for the Upper Wind River Basin this
afternoon through Monday...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...Today and Tonight.

Strong to high wind across the Cody Foothills, Absaroka
Mountains, Upper Wind River Basin, and Sweetwater County. Please
see the high wind statements for further details. Gusty winds also
possible across the Wind River Basin.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...Strong to high wind across the Cody Foothills, Absaroka
Mountains and the Upper Wind River Basin.

Very windy conditions across the Wind River Basin, Sweetwater
County and Natrona County.

Tuesday...Snow across the west and north. High winds possible
across the Wind Corridor, as a strong cold front quickly moves
through the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant winter weather
conditions, according to standard operating procedures.

Team Riverton

Nearby

High Wind Watches in Wyoming, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.